American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jun Wang and Xiaowei Xu. Minimal surfaces in the complex hyperquadric $Q_2$ II. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Weiyong He. On the convergence of the Calabi flow. Proc. Amer. Math. Soc. 143 (2015) 1273-1281.
Abstract, references, and article information   
View Article: PDF

[4] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF

[5] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[6] Caner Koca. Einstein Hermitian metrics of positive sectional curvature. Proc. Amer. Math. Soc. 142 (2014) 2119-2122.
Abstract, references, and article information   
View Article: PDF

[7] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[8] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[9] Chengjie Yu. A note on Wu-Zheng's splitting conjecture. Proc. Amer. Math. Soc. 141 (2013) 1791-1793.
Abstract, references, and article information   
View Article: PDF

[10] Santiago R. Simanca. Hilbert-Perelman's functional and Lagrange multipliers. Proc. Amer. Math. Soc. 140 (2012) 4309-4318.
Abstract, references, and article information   
View Article: PDF

[11] Qiang Chen and Meng Zhu. On rigidity of gradient K\"{a}hler-Ricci solitons with harmonic Bochner tensor. Proc. Amer. Math. Soc. 140 (2012) 4017-4025.
Abstract, references, and article information   
View Article: PDF

[12] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[13] Pit-Mann Wong, Damin Wu and Shing-Tung Yau. Picard number, holomorphic sectional curvature, and ampleness. Proc. Amer. Math. Soc. 140 (2012) 621-626. MR 2846331.
Abstract, references, and article information   
View Article: PDF

[14] Davi Máximo. Non-negative Ricci curvature on closed manifolds under Ricci flow. Proc. Amer. Math. Soc. 139 (2011) 675-685. MR 2736347.
Abstract, references, and article information   
View Article: PDF

[15] Kazuyoshi Kiyohara and Peter Topalov. On Liouville integrability of $h$-projectively equivalent Kähler metrics. Proc. Amer. Math. Soc. 139 (2011) 231-242. MR 2729086.
Abstract, references, and article information   
View Article: PDF

[16] Sui-Chung Ng. On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. 138 (2010) 2907-2922. MR 2644903.
Abstract, references, and article information   
View Article: PDF

[17] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[18] Yuguang Zhang. Miyaoka-Yau inequality for minimal projective manifolds of general type. Proc. Amer. Math. Soc. 137 (2009) 2749-2754. MR 2497488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Xiaodong Wang. On $L^2$ cohomology of ACH Kähler manifolds. Proc. Amer. Math. Soc. 135 (2007) 2949-2960. MR 2317973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Fernando Etayo. The measure of holomorphicness of a real submanifold of an almost Hermitian manifold. Proc. Amer. Math. Soc. 131 (2003) 2911-2920. MR 1974349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Takuji Sato. Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003) 2903-2909. MR 1974348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Santiago R. Simanca. A $\text{K}$-energy characterization of extremal Kähler metrics. Proc. Amer. Math. Soc. 128 (2000) 1531-1535. MR 1664359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Henrik Pedersen and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999) 3027-3034. MR 1605929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Vestislav Apostolov, Georgi Ganchev and Stefan Ivanov. Compact Hermitian surfaces of constant antiholomorphic sectional curvatures. Proc. Amer. Math. Soc. 125 (1997) 3705-3714. MR 1415572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Meng-Kiat Chuah. $K$-invariant Kaehler structures on $K_{\mathbf{C}}/N$ and the associated line bundles. Proc. Amer. Math. Soc. 124 (1996) 3481-3491. MR 1340378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3